# SDR COMA9860069

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10011
- Condition: Failed
- Location: Lt Te Flap Flap
- Part time: 3,181 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 17 DEGREES WHEN SELECTED FOR LANDING APPROACH.  REPLACED DEFECTIVE FLAP ACTUATOR, LEFT HAND OUTBOARD FLAP.
